I have lived in Spain (from UK) for 7 years....i had a bi-pass 3years ago at he age of 68...10 months ago i started getting itchy rashes on hands ,arms and thighs
I have worked in the tropics in the past and enjoyed the Sun here in Spain, then suddenly this !!
I am on BP drugs (BetaBlocker, vein flow etc), i have had these analysed and changed to see if there is a response agaist the Sun....no change !
I am trying to find an answer as i dont really want to spend my life under an umbrella and swamped in 50% sunblock
These itchy rashes can be due to solar urticaria or hives also. Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.
Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications. Apply calamine lotion and take some antihistaminics like Benadryl. If the symptoms persist then topical steroids may be needed. For this please consult a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.